# SDR SWAA2023090690297

- Difficulty date: August 16, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT ACB BS786 RBL20 WL157.<[01] UPDATED STEP 1;[02] UPDATED MEASUREMENTS.;[03] UODATED STEP 2;[04] FIXED PART# IN MEASUREMENTS.;[05] PARTIAL UPDATE TO STEP 3;[06] PARTIAL UPDATE STEP 5;[07] UPDATED STEP 7;[08] FIXED PART NUMBER ON MEASUREMENT TABLE;[09] DISCREPANCY BS NUMBERS DO NOT MATCH MEASUREMENT TABLE NUMBERS;[10] UPDATED STEP 8;[11] UPDATED STEP 8 AND 9;[12] UPDATED 1;2;6; AND 8;[13] REMOVED DAMAGE FROM WEB IN A 1.0LX2.0W AREA IAW SRM 51-10-02.  ORIGINAL MATERIAL THICKNESS : 0.055' DAMAGE REMOVED : 0.006' REMAINING THICKNESS : 0.049' DAMAGE EXCEED 10% OF ORIGINAL THICKNESS; FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1  REMOVED WEB BETWEEN BS 767 TO 787 RBL20 IAW SRM 51-40-02-0G-0  LOCATED AND DRILLED ACB WEB IAW SRM 51-40-05-0G-0 AND DWG 146A8123 ID: 0017 REV:-  INSTALLED ACB WEB AT RLB20 BS767-787 IAW SRM 51-40-02-0G-0 AND DWG 146A0081 ID:0031 REV:-
